MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 5IN 9-0 S/A V100-3; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 5IN 9-0 S/A V100-3; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 2894G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device lot number and no non-conformance were identified.Additional evaluation summary: representative samples were returned for evaluation.During the visual inspection samples, no defects were found on the packages.The samples were opened and the swage and attachment area were noted to be as expected; also, the tip and body of the needles were examined under magnification and no defects, damage or thinner needles were found.The sutures were dispensed without problems and examined along of the strand and no suture breakage was noted.A functional test was performed and the tensile strength force was above the minimum requirement.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.It was reported that the suture keeps breaking.Another suture was used to complete the case.No patient consequences were reported.

Brand Name
ETHLN BLK 5IN 9-0 S/A V100-3
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8547717
Report Number2210968-2019-80697
Device Sequence Number1730597
Product Code GAR
UDI-Device Identifier10705031004276
UDI-Public10705031004276
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2023
Device Catalogue Number2894G
Device Lot NumberMMZ131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2019
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1